# SDR DALA2023101108347

- Difficulty date: October 11, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 87,096 hours, 11,356 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 CARGO LOADER CONTACTED AIRCRAFT NEAR FWD CARGO DOOR. CORRECTIVE ACTION: PERFORMED ALL REPAIRS AND INSPECTIONS PER PRI 612078-14. SPLICED IN NEW SECTION OF FRAME 25. (4467222)
